# SDR USAA2012020800010

- Difficulty date: January 30, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 64,101 hours, 43,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65C327729
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH/CDFI VISIT - CRACKS IN STUB BEAM AT BS578, WL 208.1, LBBL 64.  REPLACED STUB BEAM AT BS 578, WL 208.1, LBBL 64 IAW EA # 201776.
